JORDAN DERIVATIONS ON COMPLETELY PRIME GAMMA RINGS

Search this Article

Author(s)

    • NAKAJIMA Atsushi
    • Department of Mathematical Science, Faculty of Environmental science and Technology, Okayama University

Journal

  • Mathematica japonicae

    Mathematica japonicae 46(1), 47-51, 1997-07-01

References:  6

Codes

  • NII Article ID (NAID)
    10008786144
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top